Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
D. Hogben, R. S. Pinkham, M. B. Wilk "An Approximation to the Distribution of $Q$ (A Variate Related to the Non-Central $t)^1$," The Annals of Mathematical Statistics, Ann. Math. Statist. 35(1), 315-318, (March, 1964)